# SDR DLM88071108

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 47,537 hours, 36,383 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: None
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON STA 218 AND LONG 23-25 RT, REPAIRED PER SRM 53-04D FIG 12B ON N/R T0064057 ON HMV IN GDL.
